| Catalog Number |
V0043610 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the customer stated that the post-surgical units have reported that the drains were cracking at the y-site connection point.This issue appears to be associated with bard item 0043610, which was recently adopted as part of a product conversion to bd for premier ad compliance.A photo has been provided as evidence, showing visible damage at the y-site.Per additional information received via email on 25jul2025, it was reported that the customer was working on getting more information from another incident from yesterday.This time it did not crack but they are reporting it broken and a new one was placed bedside.They did sequester it so maybe if they can get the or and surgical floor staff together to figure out what was going on, they could identify a solution.They said that what was happening more often that the tube was disconnecting from the container.The customer talked to the floor and had a pa that could probably help the most, so waited to hear from the pa.The customer thought it was best to get with the neurosurgery pa and the floor.And, the customer had to really figure out what was happening because the customer heard it was because of rigid tubing.And, i also heard that the surgeon was now using silicone because of issues they were having with pvc.The customer asked for a photo and it was item 0043660 that he started using now, which is not what the floor has on hand.So, the saga continues.The customer did confirm that they are attaching to gown in the same way as old ones and there was slack.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event is inconclusive as the reported event could not be replicated.Visual evaluation noted received 1 closed wound suction evacuator.Visual inspection noted no obvious observations.Y-tubing and wound drain was not returned for evaluation therefore the reported event cannot be replicated.Therefore, the reported event is inconclusive.Dfmea (b)(4) rev 17 was reviewed for this investigation.The reported event is addressed on step 4b.This occurrence does not introduce a new hazard or harm.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.The labeling was reviewed and found to be adequate.Dhr review is not required as the lot number is unknown.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description